# SDR HEEA123694

- Difficulty date: March 1, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- Aircraft time: 10,710 hours
- Engine: Tmeca ARRIEL2S1
- Engine time: 6,763 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 0292005310
- Part serial: 20575TEC
- Condition: Warning Light
- Location: Nr 1
- Part time: 6,763 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CRUISING AT 2500 FEET THE NR 1 ENGINE CHIP LIGHT ILLUMINATED AND APPROX 5 SECONDS THEREAFTER THE ENGINE SHUTDOWN.
